PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 164 | 2 | 165-192
Tytuł artykułu

Towers of measurable functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We formulate variants of the cardinals f, p and t in terms of families of measurable functions, in order to examine the effect upon these cardinals of adding one random real.
Słowa kluczowe
Twórcy
Bibliografia
  • [Abr80] F. G. Abramson, A simplicity theorem for amoebas over random reals, Proc. Amer. Math. Soc. 78 (1980), 409-413.
  • [BD85] J. E. Baumgartner and P. Dordal, Adjoining dominating functions, J. Symbolic Logic 50 (1985), 94-101.
  • [Bel81] M. G. Bell, On the combinatorial principle P(c), Fund. Math. 114 (1981), 149-157.
  • [BJ95] T. Bartoszyński and H. Judah, Set Theory. On the Structure of the Real Line, A. K. Peters, Wellesley, MA, 1995.
  • [Bla99] A. Blass, Combinatorial cardinal characteristics of the continuum, to appear.
  • [BRS96] T. Bartoszyński, A. Rosłanowski and S. Shelah, Adding one random real, J. Symbolic Logic 61 (1996), 80-90.
  • [BS96] J. Brendle and S. Shelah, Evasion and prediction. II, J. London Math. Soc. (2) 53 (1996), 19-27.
  • [vD84] E. K. van Douwen, The integers and topology, in: Handbook of Set-Theoretic Topology, North-Holland, Amsterdam, 1984, 111-167.
  • [Hir00] J. Hirschorn, Towers of Borel functions, Proc. Amer. Math. Soc. 128 (2000), 599-604.
  • [Laf97] C. Laflamme, Combinatorial aspects of $F_σ$ filters with an application to N-sets, Proc. Amer. Math. Soc. 125 (1997), 3019-3025.
  • [PS87] Z. Piotrowski and A. Szymański, Some remarks on category in topological spaces, ibid. 101 (1987), 156-160.
  • [Roi79] J. Roitman, Adding a random or a Cohen real: topological consequences and the effect on Martin's axiom, Fund. Math. 103 (1979), 47-60.
  • [Roi79] J. Roitman, Correction to: "Adding a random or a Cohen real: topological consequences and the effect on Martin's axiom", ibid. 129 (1988), 141.
  • [Roy88] H. L. Royden, Real Analysis, third ed., Macmillan, New York, 1988.
  • [Sco67] D. Scott, A proof of the independence of the continuum hypothesis, Math. Systems Theory 1 (1967), 89-111.
  • [Vau90] J. E. Vaughan, Small uncountable cardinals and topology, with an appendix by S. Shelah, in: Open Problems in Topology, North-Holland, Amsterdam, 1990, 195-218.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv164i2p165bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.